MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 1134.0010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the set cap popped out of creo mis screw post op.
 
Additional Manufacturer Narrative
The part was not returned for evaluation.The purpose of this investigation is to evaluate the reported issue of cap loosening.Visual inspection of the imaging was not provided before the due date of the complaint.The hazard/failure that matches the identified failure discussed above from the system risk analysis is implant migration.For the observed risk level calculation, the occurrence rate is based on the number of related complaints to the hazard divided by the total number of locking caps sold for the creo mis system.As shown above, the calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23879740
Report Number3004142400-2025-00300
Device Sequence Number4669666
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale